Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 1, 2016, 4:43 PM CDT for 4 counties in Tennessee. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2016, 4:43 PM CDT (21:43 UTC)
- Expired
- Aug 1, 2016, 5:16 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, TN, Carroll County, TN, Henry County, TN, Weakley County, TN
The radar
The Ft Campbell radar (KHPX), 93 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 4:45 PM CDT | TSTM WND DMG | Camden, TN | TREE DOWN ON A POWER LINE ON REESE ROAD. |
| Aug 1, 4:46 PM CDT | TSTM WND DMG | Camden, TN | MULTIPLE TREES DOWN ON FLATWOODS ROAD IN BENTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WUUS54 KMEG 012143
SVRMEG
TNC005-017-079-183-012230-
/O.NEW.KMEG.SV.W.0159.160801T2143Z-160801T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT MON AUG 1 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WEAKLEY COUNTY IN WEST TENNESSEE...
NORTHEASTERN CARROLL COUNTY IN WESTERN TENNESSEE...
BENTON COUNTY IN WESTERN TENNESSEE...
HENRY COUNTY IN WESTERN TENNESSEE...
* UNTIL 530 PM CDT
* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COTTAGE
GROVE...OR 10 MILES NORTHWEST OF PARIS...MOVING SOUTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARIS...MCKENZIE...CAMDEN...PARIS LANDING STATE PARK...BRUCETON...
GLEASON...COTTAGE GROVE...SPRINGVILLE...VALE...PALMERSVILLE...
ROUTON...HOLLOW ROCK...PURYEAR...BIG SANDY...HENRY...WHITLOCK...
INDIA...HAIGLER RIDGE...JONES MILL AND PORTER COURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3613 8792 3603 8800 3597 8802 3594 8793
3593 8793 3613 8859 3650 8862 3649 8805
3644 8806 3631 8796 3622 8795 3617 8792
TIME...MOT...LOC 2143Z 335DEG 37KT 3636 8848
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
356
WWUS54 KMEG 012201
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT MON AUG 1 2016
TNC005-017-079-183-012230-
/O.CON.KMEG.SV.W.0159.000000T0000Z-160801T2230Z/
WEAKLEY TN-CARROLL TN-BENTON TN-HENRY TN-
501 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN WEAKLEY...NORTHEASTERN CARROLL...BENTON AND HENRY
COUNTIES...
AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROUTON...OR 7
MILES NORTHEAST OF MCKENZIE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARIS...MCKENZIE...CAMDEN...PARIS LANDING STATE PARK...BRUCETON...
GLEASON...COTTAGE GROVE...SPRINGVILLE...VALE...PALMERSVILLE...
ROUTON...HOLLOW ROCK...PURYEAR...BIG SANDY...HENRY...WHITLOCK...
INDIA...HAIGLER RIDGE...JONES MILL AND PORTER COURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3613 8792 3603 8800 3597 8802 3594 8793
3593 8793 3613 8859 3650 8862 3649 8805
3644 8806 3631 8796 3622 8795 3617 8792
TIME...MOT...LOC 2201Z 335DEG 37KT 3619 8838
HAIL...<.75IN
WIND...60MPH
$$842
WWUS54 KMEG 012216
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
516 PM CDT MON AUG 1 2016
TNC005-017-079-183-012226-
/O.CAN.KMEG.SV.W.0159.000000T0000Z-160801T2230Z/
WEAKLEY TN-CARROLL TN-BENTON TN-HENRY TN-
516 PM CDT MON AUG 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEAKLEY...
NORTHEASTERN CARROLL...BENTON AND HENRY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3613 8792 3603 8800 3597 8802 3594 8793
3593 8793 3613 8859 3650 8862 3649 8805
3644 8806 3631 8796 3622 8795 3617 8792
TIME...MOT...LOC 2214Z 335DEG 37KT 3605 8830
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:43 PM CDT, 1 hour earlier.
Area forecast discussion, Aug 1, 3:43 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Memphis TN
343 PM CDT MON AUG 1 2016
.DISCUSSION...
For the short term... mid/upper 70s dewpoints have pooled along
the I-40 corridor, driving heat indices in excess of 105 and
necessitating the issuance of a Heat Advisory.
Looking beyond tonight... A warmer period ahead, perhaps extending
beyond a week. Medium range models show weak northwest flow aloft
weakening further with the encroachment of a broad height ridge
centered over the southern plains. NAM model progs 925mb temps 2
deg C warmer than today along and west of the MS. Despite slightly
cooler afternoon dewpoints, heat indices will likely reach 105 to
107 from the MS River delta, up through far west TN. After
coordination with surrounding forecast offices, a Heat Advisory
will be issued for tomorrow. Given forecast heat indices, the Heat
Advisory will likely be expanded areally and temporally in later
forecasts.
Rain chances through midweek will better near the TN River, where
midlevel winds are a little stronger and convective inhibition the
weakest. Thereafter, scattered thunderstorms will mainly confined
to the afternoon periods through the end of the week. 12Z model-
blended pops for the late week and weekend periods appear a little
overdone given that the ECMWF and GFS edge a lobe of the upper
ridge eastward into the western Ohio River valley. Extended
forecast temps were bumped a degree or two over model blended
guidance as well.
PWB
&&
.AVIATION...
18Z TAFS
Outflow boundary moving into northeast Arkansas to northwest
Tennessee is the focus for thunderstorm development. Have decided to
include a tempo group for JBR and MKL to account for expected
coverage this afternoon.
BELLES
&&
.MEG Watches/Warnings/Advisories...
AR...Heat Advisory from 10 AM to 8 PM CDT Tuesday for Clay-Craighead-
Greene-Lawrence-Randolph.
Heat Advisory until 8 PM CDT Tuesday for Crittenden-Cross-Lee AR-
Mississippi-Phillips-Poinsett-St. Francis.
MO...Heat Advisory from 10 AM to 8 PM CDT Tuesday for Dunklin-
Pemiscot.
MS...Heat Advisory until 8 PM CDT Tuesday for Coahoma-DeSoto-Marshall-
Panola-Quitman-Tallahatchie-Tate-Tunica.
TN...Heat Advisory from 10 AM to 8 PM CDT Tuesday for Dyer-Gibson-
Lake-Obion.
Heat Advisory until 8 PM CDT Tuesday for Crockett-Fayette-
Hardeman-Haywood-Lauderdale-Madison-Shelby-Tipton.
&&Hazardous weather outlook, Aug 1, 3:47 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 347 PM CDT MON AUG 1 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-022300- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 347 PM CDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDICES IN EXCESS OF 105 DEGREES WILL BE POSSIBLE INTO EARLY EVENING... OVER EAST ARKANSAS...WEST TENNESSEE... THE MISSOURI BOOTHEEL AND NORTHWEST MISSISSIPPI. ISOLATED STRONG THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND STRONG WINDS INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDICES IN EXCESS OF 105 DEGREES WILL BE POSSIBLE ON TUESDAY OVER EAST ARKANSAS...WEST TENNESSEE... THE MISSOURI BOOTHEEL AND NORTHWEST MISSISSIPPI. THE EXCESSIVE HEAT MAY EXPAND THROUGH ALL OF THE MIDSOUTH DURING THE MID AND LATE PART OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
In the hours before
Special weather statement, Aug 1, 1:46 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CDT MON AUG 1 2016
ARZ017-018-011945-
GREENE AR-LAWRENCE AR-
146 PM CDT MON AUG 1 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...
SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
AT 143 PM CDT...A STRONG THUNDERSTORM PRODUCING HEAVY RAINOVER LAKE
FRIERSON STATE PARK. THIS STORM WAS NEARLY STATIONARY
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM. ALSO, GUSTY WINDS TO 40 MILES
AN HOUR ARE POSSIBLE.
PEOPLE IN SOUTHWESTERN GREENE AND SOUTHEASTERN LAWRENCE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY. IF WATER IS COVERING A
HIGHWAY...TURN AROUND AND DON/T DROWN.
LAT...LON 3612 9096 3608 9074 3599 9065 3597 9075
3597 9085 3596 9086 3594 9086 3592 9094
TIME...MOT...LOC 1843Z 000DEG 0KT 3600 9072
BELLESSpecial weather statement, Aug 1, 2:29 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 229 PM CDT MON AUG 1 2016 ARZ018-026-028-MOZ113-012015- CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO- 229 PM CDT MON AUG 1 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 315 PM CDT FOR... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI... AT 227 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER CARDWELL...OR 7 MILES NORTH OF LEACHVILLE VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI... SOUTHEASTERN GREENE AND SOUTHWESTERN DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY AND HEAD FOR SHELTER IF THIS STORM APPROACHES. REMEMBER IF WATER CROSSES A HIGHWAY TURN AROUND DON/T DROWN. LAT...LON 3593 9044 3606 9043 3613 9015 3596 9019 TIME...MOT...LOC 1927Z 240DEG 48KT 3603 9029 BELLES
Special weather statement, Aug 1, 4:00 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CDT MON AUG 1 2016
TNZ048-012130-
LAUDERDALE TN-
400 PM CDT MON AUG 1 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...
LAUDERDALE COUNTY IN WESTERN TENNESSEE...
AT 400 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 10 MILES NORTHWEST OF
RIPLEY
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3590 8935 3586 8934 3582 8936 3582 8940
3577 8944 3574 8943 3568 8947 3563 8947
3568 8980 3581 8972 3583 8970 3584 8971
3589 8968 3588 8966 3592 8963 3593 8951
3595 8949 3595 8941
TIME...MOT...LOC 2100Z 298DEG 19KT 3587 8963Special weather statement, Aug 1, 4:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
415 PM CDT MON AUG 1 2016
TNZ002>004-012200-
WEAKLEY TN-HENRY TN-OBION TN-
415 PM CDT MON AUG 1 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...
NORTHERN WEAKLEY COUNTY IN WESTERN TENNESSEE...
NORTHERN HENRY COUNTY IN WESTERN TENNESSEE...
NORTHEASTERN OBION COUNTY IN WESTERN TENNESSEE...
AT 415 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER SOUTH FULTON...OR
OVER FULTON
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHERN WEAKLEY...NORTHERN HENRY AND NORTHEASTERN OBION
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3636 8809 3634 8810 3630 8930 3651 8918
3650 8806 3644 8806 3636 8799
TIME...MOT...LOC 2115Z 276DEG 40KT 3649 8885Special weather statement, Aug 1, 4:20 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
420 PM CDT MON AUG 1 2016
MOZ115-TNZ001-002-012200-
PEMISCOT MO-LAKE TN-OBION TN-
420 PM CDT MON AUG 1 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...
NORTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
LAKE COUNTY IN WESTERN TENNESSEE...
NORTHWESTERN OBION COUNTY IN WESTERN TENNESSEE...
AT 420 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES NORTH OF
TIPTONVILLE...OR 9 MILES NORTH OF REELFOOT LAKE STATE PARK
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN PEMISCOT...LAKE AND NORTHWESTERN OBION
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3650 8915 3628 8927 3625 8977 3639 8976
3643 8974 3642 8971 3640 8967 3641 8961
3640 8959 3634 8954 3637 8951 3642 8954
3644 8954 3646 8952 3650 8954 3650 8949
3647 8949 3646 8946 3650 8942 3651 8931
TIME...MOT...LOC 2120Z 307DEG 21KT 3649 8942Special weather statement, Aug 1, 4:21 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
421 PM CDT MON AUG 1 2016
TNZ004-021-022-012215-
CARROLL TN-BENTON TN-HENRY TN-
421 PM CDT MON AUG 1 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
EASTERN CARROLL COUNTY IN WESTERN TENNESSEE...
BENTON COUNTY IN WESTERN TENNESSEE...
SOUTHEASTERN HENRY COUNTY IN WESTERN TENNESSEE...
AT 421 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR CAMDEN
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN EASTERN CARROLL...BENTON AND SOUTHEASTERN HENRY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3613 8792 3605 8799 3598 8802 3594 8801
3594 8793 3587 8794 3582 8797 3581 8803
3584 8803 3585 8806 3584 8808 3585 8818
3582 8818 3582 8849 3634 8816 3638 8801
3631 8796 3622 8795 3617 8792
TIME...MOT...LOC 2121Z 264DEG 20KT 3614 8810The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:37 PM CDT | Heat Advisory | MEG | Benton, Carroll, Crockett, Decatur, Dyer, Fayette and 13 more | 5 days |
| Aug 1, 4:00 PM CDT | Special Weather Statement | MEG | Lauderdale | 30 min |
| Aug 1, 4:15 PM CDT | Special Weather Statement | MEG | Obion | 45 min |
| Aug 1, 4:20 PM CDT | Special Weather Statement | MEG | Lake | 40 min |
| Aug 1, 4:21 PM CDT | Special Weather Statement | MEG | Benton | 54 min |
| Aug 1, 4:54 PM CDT | Special Weather Statement | MEG | Lake, Obion, Weakley | 66 min |
| Aug 1, 4:59 PM CDT | Flash Flood Warning | MEG | Lake, Obion, Weakley | 2 hr |
| Aug 1, 5:09 PM CDT | Special Weather Statement | MEG | Carroll, Decatur | 51 min |
| Aug 1, 5:27 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henderson | 33 min |
| Aug 1, 5:43 PM CDT | Special Weather Statement | MEG | Tipton | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.